| Model Number |
ACCESS TSH (3RD IS) |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
05/09/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
On 13 sep 2023, the customer reported obtaining questioned tsh (access tsh (3rd is), part number b63284 and lot number 337248) for one patient.The customer reported obtaining questioned tsh results across several months beginning in may 2023.There was a report of change to patient treatment or management in connection with this event.The patient was on levothyroxine.The medication dosage was increased to 75 mcg after the first tsh result obtained on (b)(6) 2023.After the second tsh result obtained on (b)(6) 2023, the medication dosage was increased to 100 mcg.On 12jul2023, the physician began to question results and did not increase the dosage further.There was no further report of change to patient treatment or injury to the patient in connection with this event.Patient tsh results were reported to be discordant to the patient's clinical file.The patient was undergoing treatment that should see tsh values go down over course of treatment.No hardware errors or other assay issues were reported in conjunction with this event.No other patient results were called into question.System performance indicators such as system check, calibration and quality control were passing within specifications at the time of the event.There were no issues reported with sample integrity.Sample collection, handling and processing information such as sample type, volume collected, centrifugation time and speed and other sample processing information was not provided by the customer.
Additional Manufacturer Narrative
A1: the full identifier for this event is (b)(4).A2, a4 and a5: the customer did not supply patient demographics such as age, date of birth, weight, ethnicity or race.H3 and h6: the access tsh reagent was not returned for evaluation.No hardware errors or issues with other assays were reported in conjunction with this event.No other patient results were called into question.System performance indicators such as system check, calibration and quality control were passing within specifications at the time of the event.In conclusion, the cause of this event cannot be determined with the available information.